# SDR AALA202009239006

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 52,121 hours, 32,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Rt Ovrwg Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT OVER WING SLIDE WILL NOT ARM NO LIGHT INDICATION.  FOUND LATCH PIN ON RIGHT EMERGENCY EXIT SLIDE NOT IN THE ARMED POSITION.  ARMED SLIDE INDICATION OPERATIONS CHECK GOOD, PER TSM 52-21-00-810-809.
